Alert archive / Alaska / Blizzard Warnings in 2009
Blizzard Warning 35, NWS Anchorage, AK
NWS Anchorage, AK issued this blizzard warning at Mar 28, 2009, 11:49 AM AKDT. It took effect at Mar 29, 2009, 2:00 AM AKDT. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 28, 2009, 11:49 AM AKDT (19:49 UTC)
- In effect from
- Mar 29, 2009, 2:00 AM AKDT
- Expired
- Mar 29, 2009, 9:26 PM AKDT
- In force
- 19 hr
- Issued by
- NWS Anchorage, AK
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWAK41 PAFC 281949 WSWAER URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 1149 AM AKDT SAT MAR 28 2009 AKZ125-290900- /X.UPG.PAFC.BZ.A.0028.090329T1000Z-090330T0600Z/ /X.NEW.PAFC.BZ.W.0035.090329T1000Z-090330T0600Z/ WESTERN PRINCE WILLIAM SOUND- INCLUDING THE CITIES OF...WHITTIER...SEWARD...GIRDWOOD... MOOSE PASS 1149 AM AKDT SAT MAR 28 2009 ...BLIZZARD WARNING IN EFFECT FROM 2 AM TO 10 PM AKDT SUNDAY FOR PORTAGE VALLEY AND TURNAGAIN ARM... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A BLIZZARD WARNING...WHICH IS IN EFFECT FROM 2 AM TO 10 PM AKDT SUNDAY. THE BLIZZARD WATCH IS NO LONGER IN EFFECT. A STRONG WEATHER FRONT WILL MOVE INTO THE NORTHERN GULF LATE TONIGHT. AHEAD OF THE FRONT THE PRESSURE GRADIENT WILL TIGHTEN AND CHANNEL STRONG EASTERLY WINDS THROUGH PORTAGE VALLEY AND TURNAGAIN ARM. STRONG WINDS COMBINED WITH HEAVY SNOW WILL REDUCE VISIBILITIES TO ONE QUARTER MILE OR LESS LATE TONIGHT. CONDITIONS WILL IMPROVE AS WINDS DIMINISH SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED. && $$ AKZ145-290900- /X.CON.PAFC.WW.Y.0017.090329T0600Z-090330T1200Z/ SUSITNA VALLEY- INCLUDING THE CITIES OF...TALKEETNA...WILLOW...CANTWELL 1149 AM AKDT SAT MAR 28 2009 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 AM AKDT MONDAY ALONG THE ALASKA RANGE WEST OF THE PARKS HIGHWAY... A WINTER WEATHER ADVISORY FOR SNOW REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 AM AKDT MONDAY. A STRONG WEATHER FRONT WILL SPREAD SNOW ACROSS THE WESTERN SUSITNA VALLEY ALONG THE ALASKA RANGE OVERNIGHT. SOUTH TO SOUTHEASTERLY WINDS COUPLED WITH ABUNDANT MOISTURE ASSOCIATED WITH THE SYSTEM WILL LEAD TO HEAVY SNOW ALONG THE ALASKA RANGE THROUGH MONDAY MORNING. STORM TOTAL SNOW AMOUNTS THROUGH MONDAY WILL RANGE FROM 10 TO 20 INCHES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
4 follow-up statements
000 WWAK41 PAFC 290010 WSWAER URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 410 PM AKDT SAT MAR 28 2009 AKZ125-291500- /X.CON.PAFC.BZ.W.0035.090329T1000Z-090330T0600Z/ WESTERN PRINCE WILLIAM SOUND- INCLUDING THE CITIES OF...WHITTIER...SEWARD...GIRDWOOD... MOOSE PASS 410 PM AKDT SAT MAR 28 2009 ...BLIZZARD WARNING REMAINS IN EFFECT FROM 2 AM TO 10 PM AKDT SUNDAY FOR PORTAGE VALLEY AND TURNAGAIN ARM... A BLIZZARD WARNING REMAINS IN EFFECT FROM 2 AM TO 10 PM AKDT SUNDAY FOR PORTAGE VALLEY AND TURNAGAIN ARM. A STRONG WEATHER FRONT WILL MOVE INTO THE NORTHERN GULF LATE TONIGHT. AHEAD OF THE FRONT THE PRESSURE GRADIENT WILL TIGHTEN AND CHANNEL STRONG EASTERLY WINDS THROUGH PORTAGE VALLEY AND TURNAGAIN ARM. STRONG WINDS COMBINED WITH HEAVY SNOW WILL REDUCE VISIBILITIES TO ONE QUARTER MILE OR LESS LATE TONIGHT THROUGH SUNDAY EVENING. CONDITIONS WILL IMPROVE AS WINDS DIMINISH SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED. && $$ AKZ145-291500- /X.CON.PAFC.WW.Y.0017.090329T0600Z-090330T1200Z/ SUSITNA VALLEY- INCLUDING THE CITIES OF...TALKEETNA...WILLOW...CANTWELL 410 PM AKDT SAT MAR 28 2009 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 AM AKDT MONDAY ALONG THE ALASKA RANGE WEST OF THE PARKS HIGHWAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT FOR SNOW FROM 10 PM THIS EVENING TO 4 AM AKDT MONDAY ALONG THE ALASKA RANGE WEST OF THE PARKS HIGHWAY. A STRONG WEATHER FRONT WILL SPREAD SNOW ACROSS THE WESTERN SUSITNA VALLEY ALONG THE ALASKA RANGE OVERNIGHT. SOUTH TO SOUTHEASTERLY WINDS COUPLED WITH ABUNDANT MOISTURE ASSOCIATED WITH THE SYSTEM WILL LEAD TO SIGNIFICANT SNOWFALL ALONG THE ALASKA RANGE THROUGH MONDAY MORNING. STORM TOTAL SNOW AMOUNTS THROUGH EARLY MONDAY WILL RANGE FROM 10 TO 20 INCHES. PRECAUTIONARY/PREPAREDNESS ACTIONS...A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
000 WWAK41 PAFC 291300 WSWAER URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 500 AM AKDT SUN MAR 29 2009 AKZ125-300200- /X.CON.PAFC.BZ.W.0035.000000T0000Z-090330T0600Z/ WESTERN PRINCE WILLIAM SOUND- INCLUDING THE CITIES OF...WHITTIER...SEWARD...GIRDWOOD... MOOSE PASS 500 AM AKDT SUN MAR 29 2009 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 10 PM AKDT THIS EVENING THROUGH PORTAGE VALLEY AND TURNAGAIN ARM... A BLIZZARD WARNING REMAINS IN EFFECT UNTIL 10 PM AKDT THIS EVENING. A WEATHER FRONT IS SPREADING WINDS AND MOISTURE ALONG THE NORTH GULF COAST. THE PRESSURE GRADIENT WILL TIGHTEN THIS MORNING AND CHANNEL STRONG EASTERLY WINDS THROUGH PORTAGE VALLEY AND TURNAGAIN ARM. STRONG WINDS COMBINED WITH HEAVY SNOW WILL REDUCE VISIBILITIES TO ONE QUARTER MILE OR LESS LATE TONIGHT THROUGH THIS EVENING. CONDITIONS WILL IMPROVE AS WINDS DIMINISH SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED. && $$ AKZ145-300200- /X.CON.PAFC.WW.Y.0017.000000T0000Z-090330T1200Z/ SUSITNA VALLEY- INCLUDING THE CITIES OF...TALKEETNA...WILLOW...CANTWELL 500 AM AKDT SUN MAR 29 2009 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FOR SNOW UNTIL 4 AM AKDT MONDAY ALONG THE ALASKA RANGE WEST OF THE PARKS HIGHWAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 AM AKDT MONDAY. SNOW IS FALLING ACROSS THE SUSITNA VALLEY. SOUTH TO SOUTHEASTERLY WINDS COUPLED WITH ABUNDANT MOISTURE ASSOCIATED WITH A STRONG WEATHER SYSTEM WILL LEAD TO SIGNIFICANT SNOWFALL ALONG THE ALASKA RANGE THROUGH MONDAY MORNING. STORM TOTAL SNOW AMOUNTS THROUGH EARLY MONDAY WILL RANGE FROM 8 TO 16 INCHES WITH HIGHEST AMOUNTS ALONG THE ALASKA RANGE WEST OF THE PARKS HIGHWAY. PRECAUTIONARY/PREPAREDNESS ACTIONS...A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
000 WWAK41 PAFC 300009 WSWAER URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 409 PM AKDT SUN MAR 29 2009 AKZ125-300600- /X.CON.PAFC.BZ.W.0035.000000T0000Z-090330T0600Z/ WESTERN PRINCE WILLIAM SOUND- INCLUDING THE CITIES OF...WHITTIER...SEWARD...GIRDWOOD... MOOSE PASS 409 PM AKDT SUN MAR 29 2009 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 10 PM AKDT THIS EVENING THROUGH PORTAGE VALLEY AND TURNAGAIN ARM... A BLIZZARD WARNING REMAINS IN EFFECT UNTIL 10 PM AKDT THIS EVENING THROUGH PORTAGE VALLEY AND TURNAGAIN ARM. STRONG WINDS COMBINED WITH HEAVY SNOW WILL CONTINUE TO REDUCE VISIBILITIES TO ONE QUARTER MILE OR LESS THROUGH THIS EVENING FOR PORTAGE VALLEY AND EASTERN TURNAGAIN ARM. A WEATHER FRONT WILL PASS BY LATE THIS EVENING WITH WINDS DIMINISHING AND BLIZZARD CONDITIONS SUBSIDING BEHIND THE FRONT...ALTHOUGH SNOWFALL WILL CONTINUE THROUGH THE NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED. && $$ AKZ145-300615- /X.EXT.PAFC.WW.Y.0017.000000T0000Z-090330T1300Z/ SUSITNA VALLEY- INCLUDING THE CITIES OF...TALKEETNA...WILLOW...CANTWELL 409 PM AKDT SUN MAR 29 2009 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 5 AM AKDT MONDAY ALONG THE ALASKA RANGE WEST OF THE PARKS HIGHWAY... THE WINTER WEATHER ADVISORY FOR SNOW IS NOW IN EFFECT UNTIL 5 AM AKDT MONDAY ALONG THE ALASKA RANGE WEST OF THE PARKS HIGHWAY. SNOW WILL CONTINUE TO FALL IN THE WESTERN SUSITNA VALLEY TONIGHT. STORM TOTAL SNOW AMOUNTS THROUGH EARLY MONDAY WILL RANGE FROM 8 TO 16 INCHES WITH HIGHEST AMOUNTS THE FURTHER WEST AND SOUTH YOU GO. PRECAUTIONARY/PREPAREDNESS ACTIONS...A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
000 WWAK41 PAFC 300526 WSWAER URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 926 PM AKDT SUN MAR 29 2009 AKZ125-300630- /X.CAN.PAFC.BZ.W.0035.000000T0000Z-090330T0600Z/ WESTERN PRINCE WILLIAM SOUND- INCLUDING THE CITIES OF...WHITTIER...SEWARD...GIRDWOOD... MOOSE PASS 926 PM AKDT SUN MAR 29 2009 ...BLIZZARD WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELLED THE BLIZZARD WARNING. $$ AKZ145-301300- /X.CON.PAFC.WW.Y.0017.000000T0000Z-090330T1300Z/ SUSITNA VALLEY- INCLUDING THE CITIES OF...TALKEETNA...WILLOW...CANTWELL 926 PM AKDT SUN MAR 29 2009 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM AKDT MONDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM AKDT MONDAY. SNOW WILL CONTINUE TO FALL IN THE WESTERN SUSITNA VALLEY TONIGHT. STORM TOTAL SNOW AMOUNTS THROUGH EARLY MONDAY WILL RANGE FROM 8 TO 16 INCHES WITH HIGHEST AMOUNTS THE FURTHER WEST AND SOUTH YOU GO. PRECAUTIONARY/PREPAREDNESS ACTIONS...A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
What forecasters said that day
The local office's own words before this blizzard warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Anchorage, AK wrote its last area forecast discussion before this blizzard warning went out at Mar 28, 5:45 AM AKDT, 6 hours 4 minutes earlier.
Area forecast discussion, Mar 28, 5:45 AM AKDT, 6 hours 4 minutes before
AREA FORECAST DISCUSSION
SOUTHCENTRAL AND SOUTHWEST ALASKA
545 AM AKDT SAT MAR 28 2009
.MODEL DISCUSSION...
MODELS SEEM TO BE MOSTLY IN AGREEMENT ON THE TRACK OF THIS NEXT MAJOR
LOW ACROSS THE EASTERN ALEUTIANS THIS AFTERNOON FOLLOWED BY LANDFALL
NEAR TOGIAK LATE SUNDAY MORNING. THIS SYSTEM WILL BRING A WIDE
VARIETY OF SIGNIFICANT WEATHER TO THE ENTIRE SOUTHERN HALF OF THE
STATE.
.ANALYSIS AND UPPER LEVELS...
WEAK LOW PRESSURE REMAINS OVER SOUTHCENTRAL ALASKA...WITH A COUPLE OF
SHORTWAVES MOVING NORTHEASTWARD ACROSS THE SOUTHERN MAINLAND ON THE
DOWNSTREAM SIDE OF A NARROW LONGWAVE TROUGH SITUATED FROM THE WEST
COAST OF ALASKA TO THE CENTRAL ALEUTIANS. A STRONG NORTH PACIFIC
UPPER LOW HAS BECOME ABSORBED INTO THE BASE OF THE LONGWAVE
TROUGH...WHICH IS INDUCING CYCLOGENESIS IN THE NORTH PACIFIC JUST
SOUTH OF THE ALEUTIANS NEAR 50N 170W. THIS CYCLOGENESIS IS OCCURRING
IN THE FAVORABLE LEFT EXIT REGION OF A STRONG 500 MB JET STREAK. A
LARGE UPPER HIGH CONTINUES TO DOMINATE THE WEATHER OVER EASTERN
SIBERIA AND THE KAMCHATKA PENINSULA REGIONS.
.SHORT TERM FORECAST...
WEST OF THE ALASKA RANGE...ATTENTION IS FOCUSED FOR THE NEXT COUPLE
OF DAYS ON THE STRONG LOW DEVELOPING IN THE NORTH PACIFIC TO THE
SOUTH OF THE CENTRAL ALEUTIANS. THIS LOW WILL MOVE ACROSS THE
EASTERN ALEUTIANS TODAY AND THEN MAKE LANDFALL LATE SUNDAY MORNING
NEAR TOGIAK ON THE SOUTHWESTERN MAINLAND....BRINGING LOTS OF
PRECIPITATION AND STRONG WINDS. FOR RIGHT NOW...IT LOOKS LIKE STRONG
WINDS AND SNOW WILL HELP BRING BLIZZARD CONDITIONS TO MOST AREAS IN
THE VICINITY OF THE LOW...BOTH ON THE FRONT AND BACK SIDE. EVEN AS
THE LOW MOVES INLAND INTO WEST-CENTRAL ALASKA...WINDS WILL REMAIN
BLUSTERY AND COLD ADVECTION SHOWERS ARE LIKELY TO LINGER WELL INTO
THE FIRST PART OF THE WEEK.
SOUTH AND EAST OF THE ALASKA RANGE...SHOWERY ACTIVITY WILL CONTINUE
ACROSS SOUTHCENTRAL...INCLUDING THE ANCHORAGE BOWL...AS A SERIES OF
SHORTWAVES MOVE ACROSS THE REGION WITH A BROAD DIFFUSE SURFACE LOW
OVER THE MATANUSKA VALLEY AND NORTHERN COPPER RIVER BASIN. COLD
ADVECTION SHOWERS WILL CONTINUE ON THE BACK SIDE OF THIS LOW UNTIL
THE SECOND SHORTWAVE PASSES OVER THE AREA THIS AFTERNOON. THIS IS
FOLLOWED BY VERY BRIEF TRANSITORY RIDGING BEFORE THE NEXT MAJOR STORM
SYSTEM MOVES IN FROM THE SOUTH AND WEST TONIGHT.
STRONG WINDS ALOFT COMBINED WITH A TIGHTENING PRESSURE GRADIENT WILL
BEGIN TO CAUSE AN INCREASE IN WINDS LATER TODAY. AS A STRONG FRONT
MOVES NORTHWARD TOWARDS THE SOUTHERN GULF COAST...A BARRIER JET WILL
FORM AND BRING STORM FORCE WINDS TO THE NORTHERN GULF OF ALASKA. THIS
WILL HAVE AN AFFECT ON WINDS THROUGH PORTAGE VALLEY AND TURNAGAIN ARM
AS WELL AS THE HIGHER ELEVATIONS OF ANCHORAGE. A FEW STRONG WIND
GUSTS TO 45 MPH ARE POSSIBLE IN THE LOWER ELEVATIONS OF ANCHORAGE AS
WELL...PARTICULARLY ON THE SOUTH AND WESTERN SIDES OF TOWN. THUS...A
HIGH WIND WATCH IS IN EFFECT FOR EARLY SUNDAY MORNING THROUGH LATE
SUNDAY EVENING FOR TURNAGAIN ARM AND THE HIGHER ELEVATIONS OF
ANCHORAGE. IN ADDITION...A BLIZZARD WATCH FOR PORTAGE VALLEY AND THE
EASTERN TURNAGAIN ARM AREA IS IN EFFECT FOR THE SAME TIME PERIOD ON
SUNDAY. A WINTER WEATHER ADVISORY FOR SNOW IS NEEDED FOR HEFTY SNOW
AMOUNTS IN THE WESTERN SUSITNA VALLEY BEGINNING LATE TONIGHT THROUGH
LATE SUNDAY NIGHT...WHERE STRONG FORCING FOR ASCENT FROM THE DYNAMICS
ALOFT WILL BE ENHANCED BY STRONG UPSLOPE FLOW ON THE EAST SIDE OF THE
ALASKA RANGE.
CONDITIONS GRADUALLY IMPROVE MONDAY AS THE LOW EXITS EAST...BUT THERE
WILL CONTINUE TO BE SHOWERY ACTIVITY ACROSS MOST OF THE REGION AS
COLD ADVECTION KICKS IN FROM THE WEST.
.LONG TERM FORECAST...
LATEST HPC GUIDANCE AND THE LATEST GFS MODEL SHOW FAST ZONAL FLOW
SETTING UP JUST TO THE SOUTH OF THE STATE AS SURFACE LOW PRESSURE
OVER SOUTH CENTRAL ALASKA MOVES TOWARDS THE ALCAN BORDER ON MONDAY.
A FAST MOVING SYSTEM WILL PASS THROUGH THE NORTH PACIFIC INTO THE
CENTRAL GULF OF ALASKA TUESDAY...PERHAPS STAYING FAR ENOUGH SOUTH TO
HAVE LITTLE IMPACT ON THE SOUTHERN HALF OF THE STATE. THIS IS
QUICKLY FOLLOWED BY ANOTHER SERIES OF STORMS THAT WILL KEEP THE
WEATHER MOSTLY UNSETTLED THROUGH MOST OF NEXT WEEK.
.AER/ALU...WATCH/WARNING SUMMARY
PUBLIC...BLIZZARD WATCH...125 155 161
BLIZZARD WARNING...185 195
HIGH WIND WATCH...101
MARINE...GALE...125 129 130 132 138 140 141 150 160 170 171 172 175
179 180
STORM...120 155 165
HEAVY FREEZING SPRAY...130 155 165 179
FIRE WEATHER...NONE.
CC MAR 09The office that day
Everything else NWS Anchorage, AK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 4:00 PM AKDT | Gale Warning | AFC | 60 hr | |
| Mar 27, 4:00 PM AKDT | Gale Warning | AFC | 4 days | |
| Mar 27, 4:00 PM AKDT | Storm Warning | AFC | 60 hr | |
| Mar 27, 4:00 PM AKDT | Storm Warning | AFC | 48 hr | |
| Mar 27, 4:00 PM AKDT | Heavy Freezing Spray Warning | AFC | 24 hr | |
| Mar 27, 4:13 PM AKDT | Blizzard Watch | AFC | 13 hr | |
| Mar 27, 9:36 PM AKDT | Ashfall Advisory | AFC | 7 hr | |
| Mar 27, 11:33 PM AKDT | Flash Flood Warning | AFC | 6 hr | |
| Mar 28, 4:00 AM AKDT | Gale Warning | AFC | 48 hr | |
| Mar 28, 4:00 AM AKDT | Gale Warning | AFC | 12 hr | |
| Mar 28, 4:00 AM AKDT | Small Craft Advisory | AFC | 60 hr | |
| Mar 28, 4:00 AM AKDT | Storm Warning | AFC | 48 hr | |
| Mar 28, 4:00 AM AKDT | Storm Warning | AFC | 36 hr | |
| Mar 28, 4:00 AM AKDT | Heavy Freezing Spray Warning | AFC | 12 hr | |
| Mar 28, 5:07 AM AKDT | Blizzard Watch | AFC | 6 hr | |
| Mar 28, 5:07 AM AKDT | Blizzard Warning | AFC | 59 hr | |
| Mar 28, 5:15 AM AKDT | Ashfall Advisory | AFC | 7 hr | |
| Mar 28, 5:15 AM AKDT | High Wind Watch | AFC | 7 hr | |
| Mar 28, 5:29 AM AKDT | Blizzard Watch | AFC | 6 hr | |
| Mar 28, 5:29 AM AKDT | Winter Weather Advisory | AFC | 42 hr | |
| Mar 28, 12:00 PM AKDT | High Wind Warning | AFC | 30 hr |
Nearby
Blizzard Warnings in Alaska, 2009Every blizzard warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.